# SDR CA150702002

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE PARKING BRAKE ON LIGHT ILLUMINATED. AFTER CONSULTATION WITH MTCE THE LIGHT WENT OUT. AS A PRECAUTION THE CREW ELECTED TO DECLARE A PAN PAN AND HAVE CFR ON STAND BY FOR THEIR ARRIVAL. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  RESOLUTION PARKING BRAKE VALVE REPLACED AS PER AMM 32-44-01/401. EMERGENCY PARK BRAKE PRESSURE SWITCH REPLACED AS PER AMM 32-44-09/401.
